# SDR HEEA968156

- Difficulty date: October 9, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N230UN
- Make and model: Bell 230
- Aircraft serial: 23009
- System (JASC): 2420 · AC Generation System
- Part: Shunt
- Part number: 1820300150
- Condition: Defective
- Location: Ac Sys
- Part time: 3,035 hours
- Stage of operation: IN
- Nature of condition: H
- Precautionary procedure: K

## Discrepancy

CAUSING OPPOSITE GENERATOR TO DROP OFF LINE.
